Period functions of half-integral weight modular forms

Dohoon Choi, Subong Lim, Wissam Raji

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we study the Eichler cohomology associated with half-integral weight cusp forms using the Dedekind eta function η(z) and the theta function θ(z). We prove that η-multiplication (resp. θ-multiplication) gives an isomorphism between the space of cusp forms of a half-integral weight and the cohomology group associated with the space ηP (resp. θP). We also show that there is an isomorphism between the direct sum of two spaces of cusp forms of half-integral weights and the cohomology group.

Original languageEnglish
Pages (from-to)33-45
Number of pages13
JournalJournal de Theorie des Nombres de Bordeaux
Volume27
Issue number1
DOIs
Publication statusPublished - 2015 Jan 1
Externally publishedYes

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Period functions of half-integral weight modular forms'. Together they form a unique fingerprint.

Cite this